Jump to content
CrazyBoards.org

Armodafinil and lamactal


Guest Manontherun111

Recommended Posts

Guest Manontherun111

As of today I have started taking both

Armodafinil and Lamactal,

^ wtf... it wont go away so im leaving it like that...

Any way, The lamactal i have been on for about a week, and i have started to notice some moderate cognitive effects, or as my mother likes to term it... brain farts. stareing off into space mid sentince trying to figure out what i was about to say.

Now that i have started Arnidafinil Im concerned that it may be too activating when in combonation with the lamactal and lead to more severe "brain farts" or worse... mania.

But any thing is better then this depression so what ever,

Dose any one have experence with this combo?

What can i expect?

And another thing... i have a hard time finding information on Armodafinil and bipolar. that concerns me some what..

any one have some info or websites?

Link to comment
Share on other sites

I'm sure that your doctor is aware of your diagnosis when he prescribed the meds. The armodafinil shouldn't make the cognitive issues worse but better. I'm sure that's one of the reasons he prescribed it. As to the cognitive issues on Lamictal, they should get better with time. What dosage of Lamictal do you take?

Link to comment
Share on other sites

Lamictal is known to cause those kinds of cognitive problems. They bother some people more than others.

I've never heard of stimulant/modafinil therapy helping with cognitive problems caused by anticonvulsants, but I shouldn't think the combination will make things worse. It's at least worth trying. Neither drug is likely to cause mania.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...